Paracetamol 500 MG

Paracetamol 500 MG

Also known as: PANADOL Baby, FEBRICET, FEBRICET Baby
Active ingredient: Paracetamol
Product Code: Paracetamol
Availability:
In Stock
Description

This medicine contains the active ingredient paracetamol which is analgesics and antipyretics. This medicine is prescribed for the treatment of mild to moderately severe pain and / or reduction of fever. It is intended for the use in conditions such as headache, migraine headache, toothache, muscle pain, backache, period pain and flu-like conditions. It is also recommended for the relief of pain caused by mild form of arthritis.

Is Paracetamol suitable for me?

Paracetamol is not suitable for everyone. Do not use it

  • if you are allergic (hypersensitive) to paracetamol or to any of the other ingredients in this medicine

In particular, you must tell the doctor if you:

  • are pregnant, trying to get pregnant or breast-feeding
  • have kidney or liver problems, including liver disease caused by alcohol consumption
  • are taking other painkillers or medicines containing paracetamol
  • are on a controlled sodium diet

Paracetamol interacts with other medicines. It is most important that you tell the doctor all the medications and herbal supplements that you are currently taking.

See the package leaflet for a complete list of possible contraindications and warnings.

How should I take Paracetamol?

This medicine is available in form of a tablet with optizorb formulation.

You should take paracetamol exactly as instructed by your doctor or pharmacist.

  • The usual dose is one to two 500 mg tablets taken every 4-6 hours.
  • The maximum dose is 8 tablets (4000 mg) per day.  

Do not use more of it, do not use it more often, or do not use it for a longer time than your doctor instructed. Do not take two doses together if you miss a dose.

Read the information leaflet provided with your medication for additional information. Talk to your doctor if you have any additional questions.

What are Paracetamol side effects?

Like all medicines paracetamol can cause side effects, including:

  • skin rashes
  • allergic reactions
  • mouth ulcers
  • breathing problems
  • unexplained bruising or bleeding
  • nausea or diarrhea
  • sudden weight loss
  • loss of appetite
  • yellowing of the eyes and skin

Consult a doctor if the side effects are severe. See the package leaflet for a complete list of side effects.

 

#{message}